MathSciNet Relay Station
MathSciNet bibliographic data
MR1954269 35J60 (35J15 49J45)
Ghoussoub, Nassif; Gui, Changfeng On De Giorgi's conjecture in dimensions 4 and 5. Ann. of Math. (2) 157 (2003), no. 1, 313–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement